# SDR IPXA2025090454564

- Difficulty date: August 2, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N606UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64253
- Aircraft time: 30,498 hours, 4,440 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 7057751
- Part serial: 2024
- Condition: Out Of Limits
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN ENTRY DOOR ROTARY SNUBBER PIN EXTENSION IS OUT OF LIMITS.   IAW AMM TASK 52-11-10-000-801 REV.48 AND AMM TASK 52-11-10-400-801 REV.48 REPLACED L1 MAIN ENTRY DOOR ROTARY SNUBBER.
